# SDR ASAA0280384

- Difficulty date: October 17, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5936037501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K-CHECK, LONGERON 29R CORRODED IN AFT PIT FROM STATION 1212-1231.  REPLACED SECTION OF LONGERON 29R FROM FS 1117-1250 PER SRM 51-30-5 AND 51-10-4.  (M)
